Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Principal congruences of pseudocomplemented semilattices and congruence extension property


Author: H. P. Sankappanavar
Journal: Proc. Amer. Math. Soc. 73 (1979), 308-312
MSC: Primary 06A12
DOI: https://doi.org/10.1090/S0002-9939-1979-0518510-4
MathSciNet review: 518510
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Principal congruences of pseudocomplemented semilattices are characterized and shown to be definable. This characterization is then applied to give a new proof of the fact that the variety of pseudocomplemented semilattices has the congruence extension property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A12

Retrieve articles in all journals with MSC: 06A12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0518510-4
Keywords: Pseudocomplemented semilattice, principal congruence, definable congruence, congruence extension property
Article copyright: © Copyright 1979 American Mathematical Society